I wish that for once I could just feel better.
It’s a week since I had the cortisone injections and a few joints have improved; I was pleased to be walking better than I was previously, although I still don’t know how much better I’ll be at walking distances as I haven’t been anywhere! I also began to wake a bit earlier each morning, which I took as another good sign, and I’m no longer feeling low.
At the same time though, I am having more temperatures and rashes on a daily basis, I’ve been feeling queasy and last night I was finally sick. I don’t know if this is Still’s related, mediation related or just a bug that I’ve picked up. I don’t remember if I had any side effects the last time I stopped Methotrexate as it was over ten years ago and I was very ill in hospital at the time. It seems unlikely I’d feel the effects only two days after being due a dose though. I also can’t remember having any side effects from the Ciclosporin in the past, so I’ll just have to see how I go.
Joints-wise, the hip pain is still prominent and I keep getting twinges in my neck again, so I’m back to the exercises and minimising time spent at my computer, reading, etc… anything to prevent me needing to go on the Diazepam again. I’ll give the hip until Tuesday and let my rheumy know how things stand (or sit as the case may be).
So I’m a bit all over the place – neither here nor there.
Here’s another rash photo for those interested – it tends to be red and patchy on my face, neck and chest and gets more ‘speckled’ on my abdomen and arms, particularly on the back of my hands.